Skip to Content
Home > Patients & Visitors > DAISY Award Nomination > Medicines That May Cause Arm or Leg Problems
View Additional Content In This Section
Some medicines can cause leg problems. A few examples
Muscle cramps may also occur when you stop using some
medicines, such as steroids or opiates.
Call the doctor who
prescribed the medicine before taking another dose. The medicine may need to be
stopped, changed, or the dose adjusted. An appointment may not be
If you are taking any medicine not prescribed by a
doctor, stop taking the medicine. Talk to your doctor if you think you need to
continue taking the medicine.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
Current as ofMay 22, 2015
Current as of:
May 22, 2015
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & H. Michael O'Connor, MD - Emergency Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.